I am 16 years old. Since I was fourteen I have masturbated using the high pressure setting on my showerhead. For the first year after I discovered it, it was pretty much every day. Lately (the last 6 months or so) it has been less, maybe once or twice a week. Sometimes I have multiple orgasms. I have never had a boyfriend or had sex, I am planning to wait until marriage.
The thing that worries me is that all the skin on my vulva to the left side of my clitoris all the way down to the left side of my vagina is a slightly darker colour, more elastic, and sticks out more. It does not hurt, but it is uneven and I am worried that my future husband won't like it and I'll have to explain why it's like that (if it is because of the masturbation - hopefully not).
I have theorised after reading elsewhere on this forum that I may just have one labia minora lip naturally larger than the other, but I am not sure because usually when masturbating with my showerhead I direct the stream of water slightly to the left of my clitoris, and this is the lip that is larger. I think that before I started masturbating both lips were even.
So my question is: have I irritated that part of my vulva from the chronic masturbation? Is it permanent? Are there any drugs or vitamin supplements I can take to make it normal again?
Also, there are no organisations like Planned Parenthood or any women's health clinics or help for teens on sexual health in my country. There are also no gynecologists I could go to to. There are, however, pharmacies everywhere with extremely cheap over-the-counter drugs and vitamins, so if a medical professional can recommend something, I can probably buy it without a prescription.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.